# SDR 9606782204

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Malfunctioned
- Location: Nr 2 Le Slat
- Part time: 24,165 hours
- Stage of operation: CL
- Nature of condition: F, E
- Precautionary procedure: A, J

## Discrepancy

DURING DEPARTURE CLIMB UPON FLAP RETRACTION, THE NR 2 LEADING EDGE SLAT REMAINED EXTENDED WITH FLAPS UP SELECTED.  NOTABLE VIBRATION WAS FELT.  CREW JETTISONED 20,000 LBS OF FUEL AND RETURNED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 SLAT ACTUATOR AND SLAT ASSEMBLY.  OPERATIONAL CHECKS WERE NORMAL.
